# SDR DALA2016020100776

- Difficulty date: January 31, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1451
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME CLIP BS 1451 OVER LONG 2 RT.  CRACKED FRAME CLIP WAS REPLACE. NEW FRAME CLIP WAS FABRICATED, TREATED, PAINTED AND INSTALLED IAW SRM 51-30-5, 51-10-3 PAR 21 AND 14 AND DWG 9911860, REV L.
